Items where Subject is "01 MATHEMATICAL SCIENCES > 0101 Pure Mathematics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: Article
Number of items at this level: 1.

Article

Su, Ninghu, Sander, G.C., Liu, Fawang, Anh, Vo, and Barry, D.A. (2005) Similarity solutions for solute transport in fractal porous media using a time- and scale-dependent dispersivity. Applied Mathematical Modelling, 29 (9). pp. 852-870.

This list was generated on Fri May 29 22:45:10 2015 EST.